Open Access
2013 h -Stability of Linear Matrix Differential Systems
Peiguang Wang, Xiaowei Liu
Abstr. Appl. Anal. 2013(SI17): 1-6 (2013). DOI: 10.1155/2013/781983


This paper investigates the stability problem of linear matrix differential systems and gives some sufficient conditions of h -stability for linear matrix system and its associated perturbed system by using the Kronecker product of matrices. An example is also worked out to illustrate our results.


Download Citation

Peiguang Wang. Xiaowei Liu. " h -Stability of Linear Matrix Differential Systems." Abstr. Appl. Anal. 2013 (SI17) 1 - 6, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1277.34075
MathSciNet: MR3035306
Digital Object Identifier: 10.1155/2013/781983

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI17 • 2013
Back to Top